Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help!!

Anonymous
Posted by Anonymous
  • 0 Replies
I had a rash on my hips and went to cvs because doctor was out of town. She said it was contact dermatitis and gave me steroids. I never had that before not steroids.

Steroids made me crazy. I was so happy to be off them. The rash went away.

I started to itch other places my arms etc. But now it's just my back mainly. I feel like I'm getting another rash. Do I see a dermatologist or an allergist?

I thought last time it was because we changed laundry sheets. I haven't used anything different and changed back to the laundry sheets we had used before.

I wish I knew what was going on...
Posted by Anonymous on Dec. 31, 2014 at 7:57 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)